# SDR AALA20130829006

- Difficulty date: August 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 1,825 hours, 239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4FRG FWD RT ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR 4FRG ESCAPE PATH LIGHT. OPERATIONS CHECKED NORMAL.
